MathSciNet Relay Station
MathSciNet bibliographic data
MR2134093 (2006b:65085) 65L05
Blanes, Sergio; Casas, Fernando On the necessity of negative coefficients for operator splitting schemes of order higher than two. Appl. Numer. Math. 54 (2005), no. 1, 23–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement